# SDR IPXA202002036044

- Difficulty date: November 16, 2018
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 33,539 hours, 18,997 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR OPEN LATCH MISSING NUT & REMOVED LATCH ASSY. LATCH ASSY ORDERED REQ 249304A JM 0557451 INSERT  INSTALLED NUT TOP INBD. RE-INSTALLED LATCH ASSY REF. BOEING DRAWING 141N6015. DEFERRED PER E.O. B757-5210-70642-A.REMOVED CREW ENTRY DOOR HOLD OPEN LATCH ASSLY IAW SRM 51-40-02-06. INSTALLED NEW CREW DOOR LATCH HOLD OPEN ROD INSERT IAW EO B757-5320-3220. RE-INSTALLED CREW ENTRY DOOR HOLD OPEN LATCH ASSY IAW SRM 51-40-02. THIS CLEARS D653460
